MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC CX50 DIAGNOSTIC ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC CX50 DIAGNOSTIC ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number 795087
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported their intracavity c10-3v transducer had a pin hole on the lens, resulting in unstable electrical safety test readings.The transducer was associated with the cx50 ultrasound system at the customer¿s site.The reported damage and tests were identified outside of clinical use.No patient or user was harmed as a result of the issue.The philips service engineer replaced the transducer to resolve the customer¿s immediate concerns.Philips has started an investigation, and upon completion, a follow up report will be submitted.

Brand Name
CX50 DIAGNOSTIC ULTRASOUND SYSTEM
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
roxanne ramirez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key23093081
Report Number3019216-2025-000324
Device Sequence Number9671411
Product Code IYN
UDI-Device Identifier00884838097964
UDI-Public(01)00884838097964
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K123754
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number795087
Device Catalogue Number795087
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown